# SDR F3LA200100135

- Difficulty date: December 16, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 1,528 hours, 880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED SMOKE IN CABIN DURING APU START WHILE TAXIING TO GATE.  PERFORMED CHECKS, WITH NO SMOKE OR DEFECTS NOTED.
